# SDR DALA2018091805643

- Difficulty date: September 14, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 48,145 hours, 32,973 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE CAM MECHANISM IS CLOCKED WRONG. CHECKED CLOCKING AND ADJUSTED, REF BAC DWG 5961568 & AMM 53-52-03.
